Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

PCOD, thyroid problem, lost pregnancy. Any chance to get pregnant again?

hi. i have pcod ,i used medicines of pregnancy and finally i conceived 6 months ago, but i lost my 2months pregnancy, and now i have thyroid problem also... my Anti-thyroidea peroxidase(Anti-TPO) range is more than 1300 now i m using medicines for thyroid .... pls tell me dat ,.... is there any chances to get pregnancy again...
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
With ovulation induction (medicines used for egg formation) you have same chance of pregnancy as any other normal couple. Positive anti TPO antibodies by itself will do no harm, but it indicates that there is high possibility that you may become hypothyroid in future & require Thyroxine replacement. So you can just go on checking TSH every 6 monthly (or yearly) & take thyroxine replacement when needed. This wont harm either your fertility or pregnancy.
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor